Advertisement

Journal of Optimization Theory and Applications

, Volume 180, Issue 2, pp 634–650 | Cite as

On Evolution Equations Having Hypomonotonicities of Opposite Sign Governed by Sweeping Processes

  • Chems Eddine Arroud
  • Tahar HaddadEmail author
Article
  • 14 Downloads

Abstract

We prove the local existence of solutions of a sweeping process involving a locally prox-regular set of constraints with an upper semicontinuous set-valued perturbation contained in the Clarke subdifferential of a nonconvex function. The study requires the quantified concept of local prox-regularity for the set of constraints. This paper can be considered as an improvement of previous works, since this existence (local) result is established without compactness condition on the set of constraints.

Keywords

Sweeping process Upper semicontinuous set-valued mapping Differential inclusion Subdifferential 

Mathematics Subject Classification

34A60 434K05 47J22 49J52 

Notes

Acknowledgements

The authors would like to acknowledge the referees for their careful reading and insightful suggestions.

References

  1. 1.
    Moreau, J.J.: Rafle par un convexe variable I. Sém. Anal. Conv. Montp. Expo. 15, 43 (1971)MathSciNetzbMATHGoogle Scholar
  2. 2.
    Moreau, J.J.: Rafle par un convexe variable II. Sém. Anal. Conv. Montp. Expo. 3, 36 (1972)MathSciNetzbMATHGoogle Scholar
  3. 3.
    Moreau, J.J.: Evolution problem associated with a moving convex set in a Hilbert space. J. Differ. Equ. 26, 347–374 (1977)MathSciNetCrossRefzbMATHGoogle Scholar
  4. 4.
    Moreau, J.J.: Numerical aspects of the sweeping process. Comput. Methods Appl. Mech. Eng. 177, 329–349 (1999)MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    Adly, S., Haddad, T., Thibault, L.: Convex sweeping process in the framework of measure differential inclusions and evolution variational inequalities. Math. Program. Ser. B 148, 5–47 (2014)MathSciNetCrossRefzbMATHGoogle Scholar
  6. 6.
    Colombo, G., Goncharov, V.: The sweeping processes without convexity. Set-Valued Anal. 7(4), 357–374 (1999)MathSciNetCrossRefzbMATHGoogle Scholar
  7. 7.
    Edmond, J.F., Thibault, L.: Relaxation of an optimal control problem involving a perturbed sweeping process. Math. Prog. Ser. B 104, 347–373 (2005)MathSciNetCrossRefzbMATHGoogle Scholar
  8. 8.
    Kunze, M., Monteiro Marques, M.D.P.: An introduction to Moreau’s sweeping process. In: Brogliato, B. (ed.) Impacts in Mechanical Systems Analysis and Modelling, pp. 1–60. Springer, Berlin (2000)Google Scholar
  9. 9.
    Thibault, L.: Sweeping process with regular and nonregular sets. J. Differ. Equ. 193(1), 1–26 (2003)MathSciNetCrossRefzbMATHGoogle Scholar
  10. 10.
    Castaing, C., Monteiro Marques, M.D.P.: BV periodic solutions of an evolution problem associated with continuous moving convex sets. Set-Valued Anal. 3(4), 381–399 (1995)MathSciNetCrossRefzbMATHGoogle Scholar
  11. 11.
    Castaing, C., Monteiro Marques, M.D.P.: Evolution problems associated with nonconvex closed moving sets with bounded variation. Port. Math. 53, 73–87 (1996)MathSciNetzbMATHGoogle Scholar
  12. 12.
    Bounkhel, M., Thibault, L.: Nonconvex sweeping process and prox regularity in Hilbert space. J. Nonlinear Convex Anal. 6, 359–374 (2005)MathSciNetzbMATHGoogle Scholar
  13. 13.
    Edmond, J.F., Thibault, L.: BV solutions of nonconvex sweeping process differential inclusions with perturbation. J. Differ. Equ. 226, 135–179 (2006)MathSciNetCrossRefzbMATHGoogle Scholar
  14. 14.
    Cernea, A., Lupulescu, V.: On a class of differential inclusions governed by a sweeping process. Bulletin mathématique de la Société des Sciences Mathématiques de Roumanie Nouvelle Série. 48(96), 361–367 (2005)MathSciNetzbMATHGoogle Scholar
  15. 15.
    Syam, A., Castaing, C.: On a class of evolution inclusions governed by a nonconvex sweeping process. In: Nonlinear Analysis and Applications, vol. 1, 2, pp. 341–359, Kluwer Academic Publishers, Dordrecht (2003)Google Scholar
  16. 16.
    Cardinali, T., Colombo, G., Papalini, F., Tosques, M.: On a class of evolution equations without convexity. Nonlinear Anal. Theory Methods Appl. 28, 217–234 (1997)MathSciNetCrossRefzbMATHGoogle Scholar
  17. 17.
    Cellina, A., Staicu, V.: On evolution equations having monotonicities of opposite sign. J. Differ. Equ. 90, 71–80 (1991)MathSciNetCrossRefzbMATHGoogle Scholar
  18. 18.
    Mazade, M., Thibault, L.: Differential variational inequalities with locally prox regular sets. J. Convex Anal. 19(4), 1109–1139 (2012)MathSciNetzbMATHGoogle Scholar
  19. 19.
    Clarke, F., Ledyaev, Y., Stern, R., Wolenski, P.: Nonsmooth Analysis and Control Theory. Graduate Texts in Mathematics, vol. 178. Springer, New York (1998)Google Scholar
  20. 20.
    Colombo, G., Thibault, L.: Prox-regular sets and applications. In: Gao, D.Y., Montreano, D. (eds.) Handbook of Nonconvex Analysis. International Press, Somerville (2010)Google Scholar
  21. 21.
    Mazade, M., Thibault, L.: Primal lower nice functions and their Moreau envelopes. In: Computational and Analytical Mathematics, Springer Proceedings in Mathematics & Statistics, vol. 50, pp. 521–553. Springer, New York (2013)Google Scholar
  22. 22.
    Serea, O.S., Thibault, L.: Primal lower nice property of value functions in optimization and control problems. Set-Valued Var. Anal. 18, 569–600 (2010)MathSciNetCrossRefzbMATHGoogle Scholar
  23. 23.
    Poliquin, R.A.: Integration of subdifferentials of nonconvex functions. Nonlinear Anal. 17, 385–398 (1991)MathSciNetCrossRefzbMATHGoogle Scholar
  24. 24.
    Castaing, C., Valadier, M.: Convex Analysis and Measurable Multifunctions. Springer, Berlin (1977)CrossRefzbMATHGoogle Scholar

Copyright information

© Springer Science+Business Media, LLC, part of Springer Nature 2018

Authors and Affiliations

  1. 1.Laboratoire LMPEAUniversité de JijelJijelAlgeria

Personalised recommendations